Alert archive / Indiana / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 33, NWS Indianapolis, IN

March 15, 20264 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 15, 2026, 9:08 PM EDT for 4 counties in Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2026, 9:08 PM EDT (01:08 UTC)
Expired
Mar 15, 2026, 10:00 PM EDT
In force
52 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IN, Parke County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 8:26 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WUUS53 KIND 160108
SVRIND
INC021-121-165-167-160200-
/O.NEW.KIND.SV.W.0033.260316T0108Z-260316T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
908 PM EDT Sun Mar 15 2026

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Vigo County in west central Indiana...
  Northwestern Clay County in west central Indiana...
  Parke County in west central Indiana...
  Southern Vermillion County in west central Indiana...

* Until 1000 PM EDT.

* At 907 PM EDT, a severe thunderstorm was located near Vermilion, or
  near Paris, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Terre Haute, Brazil, Clinton, Rockville, West Terre Haute, Fairview
  Park, Seelyville, Montezuma, Knightsville, Rosedale, Harmony,
  Staunton, Carbon, Universal, Mecca, Bloomingdale, Marshall,
  Bridgeton, Fontanet, and Blanford.

This includes Interstate 70 between mile markers 1 and 11.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 AM EDT for west central
Indiana.

&&

LAT...LON 3976 8753 3988 8709 3987 8709 3986 8701
      3951 8702 3938 8753
TIME...MOT...LOC 0107Z 250DEG 39KT 3954 8765 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Puma
1 follow-up statement
340 
WWUS53 KIND 160124
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
924 PM EDT Sun Mar 15 2026

INC021-121-165-167-160200-
/O.CON.KIND.SV.W.0033.000000T0000Z-260316T0200Z/
Vigo IN-Clay IN-Parke IN-Vermillion IN-
924 PM EDT Sun Mar 15 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN VIGO...NORTHWESTERN CLAY...PARKE AND SOUTHERN VERMILLION
COUNTIES...

At 924 PM EDT, a severe thunderstorm was located near Vermilion, or
10 miles east of Paris, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Terre Haute, Brazil, Clinton, Rockville, West Terre Haute, Fairview
Park, Seelyville, Montezuma, Knightsville, Rosedale, Harmony,
Staunton, Carbon, Universal, Mecca, Bloomingdale, Marshall,
Bridgeton, Fontanet, and Blanford.

This includes Interstate 70 between mile markers 1 and 11.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM EDT for west central
Indiana.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3976 8753 3988 8709 3987 8709 3986 8701
      3951 8702 3938 8753
TIME...MOT...LOC 0124Z 246DEG 38KT 3959 8750 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Puma

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 7:10 PM EDT, 1 hour 58 minutes earlier. Its key messages:

  • Showers and thunderstorms expected late today, with severe storms possible mainly from 7 PM to 2 AM EDT
  • High Wind Warning until 8pm, then Wind Advisory from 8pm today to 8am Monday. Wind gusts between 50-60 mph possible today, then up to 45 mph overnight.
  • Snow showers likely on Monday with up to an inch possible
  • Much colder air early this week, wind chills near zero Tuesday morning
Area forecast discussion, Mar 15, 7:10 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
710 PM EDT Sun Mar 15 2026

.KEY MESSAGES...

- Showers and thunderstorms expected late today, with severe storms
  possible mainly from 7 PM to 2 AM EDT

- High Wind Warning until 8pm, then Wind Advisory from 8pm today
  to 8am Monday. Wind gusts between 50-60 mph possible today, then
  up to 45 mph overnight.

- Snow showers likely on Monday with up to an inch possible

- Much colder air early this week, wind chills near zero Tuesday
  morning

&&

.MESOSCALE UPDATE...
Issued at 710 PM EDT Sun Mar 15 2026

A warm and relatively moist airmass is in place across central
Indiana early this evening. 22Z obs show a thermal ridge extending
SW-NE across much of central Indiana, with the moist axis (with
dewpoints from 55-59 F) off to the west in central/southern IL.
Modest pressure falls (2-3 mb/2hr) are present east of a surging
frontal boundary over the MS valley. The strongest pressure
fall/rise couplet will continue to remain just south of central
Indiana.

An upstream QLCS over IL is oriented roughly 30 degrees off parallel
to the deep shear vector. Therefore, the tornado threat will be
overall limited, with damaging winds the primary hazard given steep
low level lapse rates (per recent KIND ACARS soundings) and strong
downdrafts into boundary layer flow of 50-60 kts at 850 mb per IND
VWP data. However, given the degree of low level shear (150-200
m2/s2 0-1km SRH) embedded mesovortices and tornado potential will
exist. These will be most likely where meso-beta cold pool-driven
surges drive localized line reorientation to more north-south
structures and more perpendicular to the deep shear vector.

The threat for widespread severe weather with the QLCS will reach
the IN/IL border around 8 PM. Isolated TS activity developing ahead
of the main QLCS will have the potential for isolated damaging wind
gusts generally west of I-65.

&&

.SHORT TERM (This evening through Monday)...
Issued at 310 PM EDT Sun Mar 15 2026

Surface low pressure continues to strengthen over northern Illinois
as a vort max amplifies significantly over the Great Plains. The low
will then track northeastward into the Great Lakes tonight, dragging
a strong cold front through Indiana between 00z-06z. As of 2pm,
Indiana lies firmly within the system's warm sector. Temperatures
have surged into the 70s as strong mass response promotes continued
warm air advection. Additionally, a tightening MSLP gradient has
lead to strong gusty winds with numerous observations of gusts
between 50 to 60 mph. A High Wind Warning is in effect until 8pm,
with a Wind Advisory from 8pm today to 8am Monday.

Turning our attention to the system's cold front, this feature will
act as a focal point for thunderstorm initiation this afternoon over
Illinois. Moisture advection ahead of the front is modest, with dew
points currently into the mid 40s to low 50s. High-resolution
guidance suggests a last-minute surge of slightly higher moisture
content immediately ahead of the front, which may impact severe
weather potential this evening.

TONIGHT'S SEVERE WEATHER THREAT

As mentioned above, tonight's threat depends on available moisture
and therefore low-level instability. First, we'll discuss the
available dynamics, which certainly are not lacking. A strong low-
level jet from the south between 50-70kt (925mb-850mb layer) is
expected to develop this evening. This will result in highly
elongated and curved hodographs, signifying abundant speed and
directional shear. ACARS soundings show a deep elevated mixed layer
from 850mb to 650mb, which will act to mitigate open warm sector
convection. As such, forcing looks to be confined to the front
itself. With a largely southwesterly shear profile, a nort-south
oriented boundary, and a focused region of forcing...a linear mode
is preferred for tonight's convection.

Regarding hazards, the linear convective mode combined with the
potency of the low-level jet will favor severe (60-70mph) to
significantly severe (70-80mph) wind gusts as the primary threat.
However, with such a strongly sheared low-level environment,
indicated by the long curved hodographs mentioned above, a QLCS
tornado threat is also present. This threat is contingent on near-
surface moisture/instability. Greater moisture and near surface
lapse rates, and thus lower LCLs would increase the QLCS tornado
threat with the inverse also true. QLCS spin up potential should be
maximized in line segments that become perpendicular to the
effective shear vector within the lowest kilometer of the
atmosphere. This would allow for greater rear inflow jet (RIJ) surge
potential and vertical shearing vorticity that could then be
stretched by updrafts.

SNOWFALL POTENTIAL

Temperatures fall quickly behind the front, which will pass through
the area between 00-09z. By 12z Monday, most of the region likely
falls to around freezing with continued strong cold advection
causing temperatures to drop through the daylight hours Monday.
Steep lapse rates within the cold air mass will promote scattered to
numerous snow showers on Monday. Some of the snow showers could be
briefly heavy, given steep low-level lapse rates, which may reduce
visibility and lead to hazardous travel. Snowfall likely melts on
contact with roadways early but as temperatures drop through the day
some slick spots may develop. Total snowfall accumulations should be
less than an inch on average.

Additionally, continued gusty winds between 30-40 mph throughout the
day Monday combined temperatures falling through the 20s may result
in wind chills in the teens. Even colder wind chills in the single
digits are possible Tuesday night as ambient air temperatures fall
into the teens.

&&

.LONG TERM (Monday night through Sunday)...
Issued at 310 PM EDT Sun Mar 15 2026

Much of the long term will be dominated by NW flow as very strong
CAA from the earlier weak system helps induce high pressure in the
low levels and a deepening trough in the mid to upper levels. In
return, winter-like conditions are expected for Monday night and
Tuesday. The biggest forecast concern for the beginning of the long
term will be cloud coverage. The strong subsidence with an upstream
deep trough could lead to a low stratus layer, but continued surface
mixing and emergence of more broad subsidence through AVA could
produce some breaks. If overcast conditions remain Monday night,
lows will likely only fall into the mid to upper teens; however, if
there is some clearing, pockets of lows near 10 degree or even
lower in the valleys will be possible. For highs on Tuesday, typical
diurnal curves with 850mb temperatures around -15C should lead to
highs in the mid 20s.

The pattern begins to change mid week as 700-600mb wave progresses
eastward. This wave has modest CVA and WAA attached with it, but the
forcing is displaced from the low levels keeping temperatures cold
initially, This should lead to a weak snowfall event Tuesday night
into Wednesday morning with snowfall up to an inch possible over
portions of central Indiana. Following the passage of this wave, low
level high rises and temperature gains will promote a late week warm
up with high back near 60 by Thursday.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 656 PM EDT Sun Mar 15 2026

Impacts:

- South winds with gusts between 40-49kt this evening.
- Thunderstorms and MVFR conditions expected after 00Z ending by 04Z.
- Snow showers with pockets of IFR VIS possible after 08Z.
  Coverage will lower but snow showers remain possible through
  the rest of TAF period.
- Wind gusts remain over 30 kts through tomorrow.

Discussion:

Strong winds will continue through a majority of the TAF period,
generally with sustained around 20kt with gusts between 30-40kt.
There will be a brief period to begin the TAF period at KIND and
KBMG prior to a line of thunderstorms where stronger wind gusts of
up to 50kt will be possible. Scattered rain showers are also
possible in this pre-line environment. Winds will initially be
southerly before becoming westerly following line passage.

A line of thunderstorms will move west to east through the terminals
between 00Z-04Z. Convection may be severe with wind gusts up to
60kt, but in the group its left below 50kt at this time. IFR to LIFR
VIS is likely within convection. After the line passes, MVFR
ceilings will be likely with light rain showers. There will be a few
hours of no precipitation around 08-12Z, before snow showers arrive.
Greatest snow shower coverage will be in the morning and early
afternoon, but the threat will continue through 06Z. Brief IFR vis
will be possible within these snow showers.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 10 PM EDT this evening for INZ021-030-
031-037>042-046>049-054>057-062>065-070>072.

Wind Advisory until 8 AM EDT Monday for INZ021-028>031-035>049-
051>057-060>065-067>072.

High Wind Warning until 8 PM EDT this evening for INZ028-029-035-
036-043>045-051>053-060-061-067>069.

&&

MESOSCALE...Crosbie
SHORT TERM...Eckhoff
LONG TERM...Updike
AVIATION...Updike
Hazardous weather outlook, Mar 15, 12:31 PM EDT, 8 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1231 PM EDT Sun Mar 15 2026

INZ021-028>031-035>049-051>057-060>065-068>072-161645-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Daviess-Martin-
Lawrence-Jackson-Jennings-
1231 PM EDT Sun Mar 15 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Windy conditions are expected today, with wind gusts of 45 to 55 mph
in the afternoon. Gusts around 40 mph will continue tonight.

Thunderstorms are expected to move across the area mainly tonight in
the 800 PM to 100 AM time frame. Scattered severe storms are
possible, with damaging winds and isolated tornadoes the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chills near zero are expected Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ067-161645-
Knox-
1231 PM EDT Sun Mar 15 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Moderate flooding will continue along the White River.

Windy conditions are expected today, with wind gusts of 45 to 55 mph
in the afternoon. Gusts around 40 mph will continue tonight.

Thunderstorms are expected to move across the area mainly tonight in
the 800 PM to 1000 PM time frame. Scattered severe storms are
possible, with damaging winds and isolated tornadoes the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chills near zero are expected Tuesday morning.

Moderate flooding will continue along the White River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 15, 6:17 PM EDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
617 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     Non-Tstm Wnd Dmg Sullivan                39.09N 87.41W
03/15/2026                   Sullivan           IN   Public

            Damage to Carport.

&&

Crosbie
Local storm report, Mar 15, 6:20 PM EDT, 2 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
620 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Non-Tstm Wnd Dmg 2 W Greencastle         39.64N 86.88W
03/15/2026                   Putnam             IN   Emergency Mngr

            Multiple trees, power poles, and power lines
            down, numerous power outages.

&&

Crosbie
Local storm report, Mar 15, 7:57 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
757 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     Non-Tstm Wnd Gst 3 ESE Fairland          39.58N 85.80W
03/15/2026  M58 MPH          Shelby             IN   ASOS

            Corrects previous non-tstm wnd gst report
            from 3 ESE Fairland. ASOS station KGEZ
            Shelbyville.

&&

BH
Local storm report, Mar 15, 7:58 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
758 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     Non-Tstm Wnd Gst Indianapolis Int'l Airp 39.72N 86.30W
03/15/2026  M56 MPH          Marion             IN   ASOS

&&

BH
Local storm report, Mar 15, 7:59 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
759 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Non-Tstm Wnd Gst 2 SW Purdue University  40.41N 86.94W
03/15/2026  M53 MPH          Tippecanoe         IN   ASOS

&&

BH
Local storm report, Mar 15, 8:39 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
839 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     Non-Tstm Wnd Dmg Saratoga                40.24N 84.92W
03/15/2026                   Randolph           IN   Amateur Radio

            Delayed report. Wind pushed down an
            approximately 60 foot tall and 3 foot
            diameter tree on to a house.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:44 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren46 min
Mar 15, 9:13 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe47 min
Mar 15, 9:22 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Sullivan, Vigo38 min
Mar 15, 9:43 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe19 min
Mar 15, 9:51 PM EDTSevere Thunderstorm WarningINDClay, Greene, Knox, Parke, Putnam, Sullivan and 2 more39 min
Mar 15, 9:56 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Sullivan17 min
Mar 15, 9:58 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton47 min
Mar 15, 10:07 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox24 min
Mar 15, 10:21 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Martin, Owen22 min
Mar 15, 10:34 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe23 min
Mar 15, 10:41 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen, Putnam17 min
Mar 15, 10:51 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe19 min
Mar 15, 11:05 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan18 min
Mar 15, 11:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby20 min
Mar 15, 11:18 PM EDTSevere Thunderstorm WarningINDHamilton, Hendricks, Marion22 min
Mar 15, 11:29 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Rush, Shelby and 1 more31 min
Mar 15, 11:35 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Jackson, Jennings and 2 more40 min
Mar 15, 11:47 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison43 min
Mar 15, 11:52 PM EDTTornado WarningINDRush7 min
Mar 16, 12:19 AM EDTSevere Thunderstorm WarningINDDelaware, Randolph24 min
Mar 16, 4:23 PM EDTSpecial Weather StatementINDJohnson, Morgan, Owen, Rush, Shelby22 min
Mar 16, 4:52 PM EDTSpecial Weather StatementINDClay, Decatur, Johnson, Morgan, Owen, Putnam and 2 more53 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.